# SDR CHQA200700035

- Difficulty date: July 14, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Aircraft time: 17,406 hours, 14,819 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3203 - CMH-IAH - AT FL360, EXPERIENCED AN UNCOMMANDED FLAP DEPLOYMENT OF UP TO 8 DEGREES IN FLIGHT WITH THE FLAP SELECTOR IN THE 0 DEGREE POSITION.  IMMEDIATELY REDUCED AIRSPEED AND INITIATED A DESCENT TO 15,000 FEET.  IN DESCENT, THE FLAPS CONTINUED TO OSCILLATE BETWEEN 3-8 DEGREES EXTENSION.  THE FLAP DISPLAY WAS WHITE IN COLOR INDICATING A POSSIBLE ASSYMETRIC CONDITIONS, HOWEVER THAT FLIGHT CHARACTERISTIC WAS NOT NOTED.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PDU.
